| Model Number |
0283 |
| Medical Device Problem Codes |
High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
Shock (2072)
| Date of Event |
01/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device remains implanted.As such, physical analysis has not been conducted in our laboratory.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high, out of range shock impedance, rising since november 2021 from 125 ohms to 175 ohms.In 2019, device delivered shock therapy and shock impedance was at 65 ohms.Rv pacing impedance increased from 800 ohms ( at implant) to 1700 ohms.Rv pacing threshold where 0.5ms x 0.5ms (at implant) to 2.7ms x 1.0ms reported today.The physician will continue to monitor the patient over the home monitoring system.The rv lead remains implanted.No adverse patient effects were reported.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high, out of range shock impedance, rising since november 2021 from 125 ohms to 175 ohms.In 2019, device delivered shock therapy and shock impedance was at 65 ohms.Rv pacing impedance increased from 800 ohms (at implant) to 1700 ohms.Rv pacing threshold were 0.5ms x 0.5ms (at implant) to 2.7ms x 1.0ms reported today.The physician will continue to monitor the patient over the home monitoring system.A technical service (ts) consultant review device data to provide recommendations for additional testing.Including lead integrity testing with provocation maneuvers/isometrics, x-ray images, pocket manipulation and commanded 1.1j and 41j shocks.Additional information was received that lead integrity testing was completed.A commanded 1.1j shock and 41j shock where completed.Both revealed shock impedance of 120 ohms.Induction testing was completed, and shock impedance was evaluated at 105 ohms through induction testing.The physician will continue monitoring the patient closely.The rv lead remains implanted.No adverse patient effects were reported.